Join the 'Rexulti' group to help and get support from people like you.
We found 48 questions associated with the 'Rexulti' topic.
Posted 29 Jul 2016 by • 3 answers
I am a moderately active (cardio and strength 5 days a week) 49/yo woman. I've experienced a significant amount of weight gain (7-8#) within a month of starting Rexulti - despite watching my diet (1800 cals), avoiding alcohol (or having only 3 drinks per week). I have always had no problems ...
Posted 5 Apr 2016 by • 1 answer
Posted 30 Dec 2017 by • 2 answers
Posted 30 Jan 2018 by • 2 answers
talking a lot, moving around a lot
Posted 28 Jan 2018 by • 1 answer
I've been on Rexulti for two days and my appetite has increased. I'm also restless and anxious. If I stay on a low dose of 0.5 mg, or cut the tablet in half, will the adverse side effects go away?
Posted 6 Jan 2018 by • 0 answers
I took it for over a year and experienced tremors in my hands and feet and erection difficulty.
Posted 9 Dec 2017 by • 0 answers
Posted 19 Nov 2016 by • 2 answers
My doc wants me to try two weeks of .5mg of rexulti. I've lost a lot of weight and I want to continue and I noticed a side effect of the med is weight gain. How many people have had this? I'm very nervous to try this when I've worked my butt off to lose weight.
Posted 3 Jul 2017 by • 1 answer
with .5 mg and is now on 4mg. (schizoaffective disorder) which He has taken for the second day now. He seems to be experiencing paranoia now. Is that normal or will it subside or does that mean he should be on a lower or higher dose?
Posted 17 Jun 2017 by • 0 answers
I was on Trintellix 10mg and Buspar for the last few months for MDD, but I simply couldn't keep the Trintellix down without taking Zofran with it. It made me violently ill. So doc took me off Trintellix and on Rexulti instead (0.5mg for a week then up to 1mg). She said I could continue Buspar ...
Posted 8 Jun 2017 by • 0 answers
I'm on lithium carbonate 2.5 pills of 450mg, and I hear there are suggested, but not clinically proven, increase in occurrence with Eexulti. However, I'm on a slew of other drugs that could cause the same thing.
Posted 30 Mar 2017 by • 1 answer
I have started taking rexulti .5 at night before bed. Its been a little over a week now. For the past 4 days i have had horrible stomach cramps nausea and vomitting occasionally. I dont have a fever and nobody else in my house is sick. Could rexulti be causing this ? I took abilify for a few months ...
Posted 11 Feb 2017 by • 3 answers
... Recently, I came off the Rexulti and I am only on Cymbalta. We just increased dose to 90 mg, however without the Rexulti it doesn't seem to be working. I wonder is Effexor XR and Cymbalta too similar and so I will not respond to the Cymbalta?
Posted 29 Mar 2017 by • 1 answer
I have ovarian cancer and as a result, my depression has increased markedly with feelings of hopelessness, loss of motivation, and loss of interest in my usual pursuits. I would like to know if Rexulti is safe for people undergoing chemotherapy. I especially am concerned with the possibility of low ...
Posted 18 Apr 2017 by • 0 answers
Does anyone take this combo? The Effexor wasn't helping alone anymore. I want to know how the side effects!!!
Related Condition Support Groups
Rexulti Patient Information at Drugs.com
- Rexulti Information for Consumers
- Rexulti Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rexulti (detailed)